# SDR SWAA2015111946217

- Difficulty date: November 18, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 87,093 hours, 67,497 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: 6546452624
- Part serial: MA5278
- Condition: Broken
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 GND SPOILER, NR 3 HINGE BROKEN.  R & R NR 4 GND SPOILER IAW MM.
